# SDR IPXA201908145550

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,585 hours, 10,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR AUDIO AND LIGHT CAME CLIMBING THROUGH FL250. PUSHED ON DOOR HANDLE BOTH WENT OUTREMOVED LARGE CHUNK OF DEBRIS FROM THE ENTRY DOOR INTERIOR CONTROL HANDLE. ALSO CLEANED AND LUBRICATED THE SAME. OPS CHECKS NORMAL PER AMM 52-70-00 PG 501. OK FOR SERVICE.
